Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




33 Publications

2020 | Journal Article | IST-REx-ID: 7388 | OA
Nondivergence form quasilinear heat equations driven by space-time white noise
M. Gerencser, Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire (n.d.).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
Gromov's waist of non-radial Gaussian measures and radial non-Gaussian measures
A. Akopyan, R. Karasev, in:, B. Klartag, E. Milman (Eds.), Geometric Aspects of Functional Analysis, Springer Nature, 2020, pp. 1–27.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509 | OA View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573 | OA
Homogenisation of one-dimensional discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, L. Portinale, Journal Des Mathematiques Pures et Appliquees (n.d.).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7629 | OA
Gradient flows in spaces of probability measures for finite-volume schemes, metric graphs and non-reversible Markov chains
D.L. Forkert, Gradient Flows in Spaces of Probability Measures for Finite-Volume Schemes, Metric Graphs and Non-Reversible Markov Chains, IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6358 | OA
Non-commutative calculus, optimal transport and functional inequalities in dissipative quantum systems
E.A. Carlen, J. Maas, Journal of Statistical Physics 178 (2020) 319–378.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 6359 | OA
On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift
K. Dareiotis, M. Gerencser, Electronic Journal of Probability 25 (2020).
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 71 | OA
Scaling limits of discrete optimal transport
P. Gladbach, E. Kopfer, J. Maas, SIAM Journal on Mathematical Analysis 52 (2020) 2759–2802.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8670 | OA View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 72 | OA
Limit law of a second class particle in TASEP with non-random initial condition
P. Ferrari, P. Ghosal, P. Nejjar, Annales de l’institut Henri Poincare (B) Probability and Statistics 55 (2019) 1203–1225.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 73 | OA
On the geometry of geodesics in discrete optimal transport
M. Erbar, J. Maas, M. Wirth, Calculus of Variations and Partial Differential Equations 58 (2019).
View | Files available | DOI | arXiv
 
2019 | Preprint | IST-REx-ID: 7550 | OA View | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028 | OA
A solution theory for quasilinear singular SPDEs
M. Gerencser, M. Hairer, Communications on Pure and Applied Mathematics 72 (2019) 1983–2005.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232 | OA
Boundary regularity of stochastic PDEs
M. Gerencser, Annals of Probability 47 (2019) 804–834.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301 | OA
A Feynman–Kac formula for stochastic Dirichlet problems
M. Gerencser, I. Gyöngy, Stochastic Processes and Their Applications 129 (2019) 995–1012.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65 | OA
Entropy solutions for stochastic porous media equations
K. Dareiotis, M. Gerencser, B. Gess, Journal of Differential Equations 266 (2019) 3732–3763.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 319 | OA
Singular SPDEs in domains with boundaries
M. Gerencser, M. Hairer, Probability Theory and Related Fields 173 (2019) 697–758.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 75 | OA
Convex fair partitions into arbitrary number of pieces
A. Akopyan, S. Avvakumov, R. Karasev, (2018).
View | Files available | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556 | OA
The free boundary Schur process and applications I
D. Betea, J. Bouttier, P. Nejjar, M. Vuletic, Annales Henri Poincare 19 (2018) 3663–3742.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Any cyclic quadrilateral can be inscribed in any closed convex smooth curve
A. Akopyan, S. Avvakumov, Forum of Mathematics, Sigma 6 (2018).
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 70 | OA
Transition to shocks in TASEP and decoupling of last passage times
P. Nejjar, Latin American Journal of Probability and Mathematical Statistics 15 (2018) 1311–1334.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215 | OA
Infinite-dimensional calculus under weak spatial regularity of the processes
F. Flandoli, F. Russo, G.A. Zanco, Journal of Theoretical Probability 31 (2018) 789–826.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 447 | OA
Fluctuations of the competition interface in presence of shocks
P. Ferrari, P. Nejjar, Revista Latino-Americana de Probabilidade e Estatística 9 (2017) 299–325.
View | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 560 | OA
On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions
M. Gerencser, A. Jentzen, D. Salimova, Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473 (2017).
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 642 | OA
Localization errors in solving stochastic partial differential equations in the whole space
M. Gerencser, I. Gyöngy, Mathematics of Computation 86 (2017) 2373–2397.
View | DOI | Download Submitted Version (ext.)
 
2017 | Book Chapter | IST-REx-ID: 649
Entropic Ricci curvature for discrete spaces
J. Maas, in:, L. Najman, P. Romon (Eds.), Modern Approaches to Discrete Curvature, Springer, 2017, pp. 159–174.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 956 | OA
Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance
E. Carlen, J. Maas, Journal of Functional Analysis 273 (2017) 1810–1869.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 989
Transport based image morphing with intensity modulation
J. Maas, M. Rumpf, S. Simon, in:, F. Lauze, Y. Dong, A. Bjorholm Dahl (Eds.), Springer, 2017, pp. 563–577.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1261 | OA View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448 | OA
Entropic Ricci curvature bounds for discrete interacting systems
M. Fathi, J. Maas, The Annals of Applied Probability 26 (2016) 1774–1806.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635 | OA
Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models
M. Erbar, J. Maas, P. Tetali, Annales de La Faculté Des Sciences de Toulouse 24 (2015) 781–800.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1639 | OA
A generalized model for optimal transport of images including dissipation and density modulation
J. Maas, M. Rumpf, C. Schönlieb, S. Simon, ESAIM: Mathematical Modelling and Numerical Analysis 49 (2015) 1745–1769.
View | DOI | Download Preprint (ext.) | arXiv
 
2015 | Journal Article | IST-REx-ID: 1517 | OA
From large deviations to Wasserstein gradient flows in multiple dimensions
M. Erbar, J. Maas, M. Renger, Electronic Communications in Probability 20 (2015).
View | Files available | DOI
 

Search

Display / Sort

Citation Style: Default

Export / Embed